Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Suffering very hyper acidity problem, inflammation in intestine, vomiting, weakness, giddiness. Suggestions ?

Hi,I am 26yrs of old. As I discussed you yahoo answers that I am suffring very hyper acid problem, as I have done endoscopy , ultrasound and other tests related to the this.But every this normal apart milde information in intestine , i am facing this problem from past 1.5 years, some times I use to do vomiting after meal just because of hyper acidity, weakness giddiness as well, I do not what should I do as I am taking medicines time to time. I have taken allopathy homeopathy and unani as well but no improvement. I am losing my weight as well. I am just feddup with this problem and with my life as well just because of this. what should i do ??Kindly suggest me I will be very thankful to you.Kindly Provide me your contact number.Thanks AAAAA
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General Surgeon 's  Response

Thank you for the query.

Intestine inflammation, vomiting and weight lost can be a symptom of partial bowels obstruction. Most likely it is caused by inflammatory bowels disease (Crohns disease). Especially if you do suffer from abdominal pains, bloating, diarrheas, blood in stool, mucus in stool. This symptoms can come and go.
I suggest you to visit your doctor and have abdominal CT with oral contrast (enteroclysis) performed and colonoscopy done.

Hope this will help.
Answered: Thu, 21 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor